MAUDE Adverse Event Report: PNEUPAC VENTILATORS VENTIPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

PNEUPAC VENTILATORS VENTIPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number V200DNUS
Medical Device Problem Codes Material Disintegration (1177); Material Integrity Problem (2978)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation in progress.
 
Event or Problem Description
It was reported the device was dropped and had a broken battery door.No patient injury or complications were reported in relation to this event.
 
Additional Manufacturer Narrative
B5, h6: addtional information.One ventilator was returned for evaluation.Visual inspection of the device found the battery holder damaged, and both the battery and battery door missing.Upon visual inspection of the device, the reported customer complaint was confirmed.Battery holder assembly noted to be damaged due to impact.The problem source has been determined to be user interface.
 
Event or Problem Description
Information was received that incident occured during inspection; no patient harm.

Brand Name
PNEUPAC VENTILATORS VENTIPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
MDR Report Key9771679
Report Number3012307300-2020-01595
Device Sequence Number11316748
Product Code BTL
UDI-Device Identifier35019315074183
UDI-Public35019315074183
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K030803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberV200DNUS
Device Catalogue Number130003V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date02/28/2020
Supplement Report FDA Received Date06/08/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1